Communications in Analysis and Geometry

Volume 19 (2011)

Number 3

Sequences of embedded minimal disks whose curvatures blow up on a prescribed subset of a line

Pages: 487 – 502



David Hoffman (Department of Mathematics, Stanford University)

Brian White (Department of Mathematics, Stanford University)


For any prescribed closed subset of a line in Euclidean3-space, we construct a sequence of minimal disks that areproperly embedded in an open solid cylinder around theline and that have curvatures blowing up precisely atthe points of the closed set.

Full Text (PDF format)